# SDR 2006UALA02002

- Difficulty date: October 17, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 46,789 hours, 17,028 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Ball Seat
- Condition: Unserviceable
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  BALL SEAT WAS FOUND LEAKING.  REMOVED AND REPLACED BALL SEAT.
